Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Fullness of ear. Causes panic attacks. Hearing tests, eustachian tube normal.Tried rhinocort. Thoughts?

Hi I have had left ear fullness for the past 12 mths, hearing tests are normal, eustation tubes appear normal ent says normal! It is driving me insane. Causing panic attacks and constantly the feeling of wanting to " dislodge" something from my ear. Any thoughts? I have tried rhinocourt and similar medications to no avail
Asked On : Mon, 15 Apr 2013
Answers:  2 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
sign of chronic sinusiti
get xray pns done and consult ent for treatment
temporary take fexofenadine 120 mg daily
apply neosporin h eye ointment in nose
put sea water drops 2 drops at night in each nostril
you will feel better
Answered: Tue, 16 Apr 2013
I find this answer helpful
ENT Specialist Dr. Saurabh Varshney's  Response
GET AN EAR EXAMINATION DONE (OTOSCOPY) TO RULE OUT WAX, IF WAX IS ABSENT GET AN IMOPEDANCE AUDIOMETRY DONE TO EVALUATE TYMPANIC MEMBRANE AND MIDDLE EAR
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor